MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS INCORE LAPIDUS SYSTEM; SCREW

NEXTREMITY SOLUTIONS INCORE LAPIDUS SYSTEM; SCREW
Model Number IC-LAP-5928RP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the incore post would not accept the screw in the lower hole.The post was removed, and a second post was used to complete the surgery.A surgical delay of 90 minutes was reported.No patient complications were reported.

Brand Name
INCORE LAPIDUS SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw IN 46580
MDR Report Key8895079
Report Number3009540749-2019-00007
Device Sequence Number2361793
Product Code HWC
UDI-Device Identifier00817701020905
UDI-Public00817701020905
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K180257
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2079
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIC-LAP-5928RP
Device Lot NumberR18246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR